A converse of the Jordan-Brouwer theorem for quasi-regular immersions

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)108-114
Number of pages7
JournalIllinois Journal of Mathematics
Volume40
Issue number1
Publication statusPublished - Mar 1 1996
Externally publishedYes

Fingerprint

Brouwer's theorem
Immersion
Converse

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A converse of the Jordan-Brouwer theorem for quasi-regular immersions. / Saeki, Osamu.

In: Illinois Journal of Mathematics, Vol. 40, No. 1, 01.03.1996, p. 108-114.

Research output: Contribution to journalArticle

@article{bf354259077f4580bd8af6e1b701d5aa,
title = "A converse of the Jordan-Brouwer theorem for quasi-regular immersions",
author = "Osamu Saeki",
year = "1996",
month = "3",
day = "1",
language = "English",
volume = "40",
pages = "108--114",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "1",

}

TY - JOUR

T1 - A converse of the Jordan-Brouwer theorem for quasi-regular immersions

AU - Saeki, Osamu

PY - 1996/3/1

Y1 - 1996/3/1

UR - http://www.scopus.com/inward/record.url?scp=0030093252&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030093252&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030093252

VL - 40

SP - 108

EP - 114

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 1

ER -